# SDR QXEA2016041200258

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 22,715 hours, 24,298 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Condition: Overheated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING POST FLIGHT INSPECTION FOUND THE LT OTBD MAIN WHEEL SMOKING. EXCESSIVE BRAKING WAS NOT USED.  PERFORMED INSPECTION AND FOUND SIGNS OF OVERHEATING ON THE BRAKE.  REPLACED THE TIRE AND THE BRAKE AND PERFORMED EXCESSIVE BRAKING INSPECTION IAW AMM 05-50-56-210-801.  RETURNED TO SERVICE.
